| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Fosamax side effect-salivary stones, and more
Fosamax side effect-salivary stones, and more
[ Back to Messages
Posted by Bob Ellis
on June 05, 2000 at 23:30:42:
My wife started on Fosamax and shortly thereafter developed a stone in a salivary gland. That was followed by puss pockets in the back of her throat. Our doctor checked his reference material and said these events were no known side effects. Yesterday we spoke with a nurse who said she had read somewhere in her literature that stones of various kinds-kidney stones, gallstones, salivary stones were side effects-after all the medicine builds calcium, and sometimes it builds where you do not want it.
Anyone had similar problems with it? By the way, my wife took herself off Fosamax pending further review.
All times are GMT -7. The time now is 04:40 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!